# SDR ABXA20130503435

- Difficulty date: May 3, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 51,500 hours, 39,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148T86293
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER BETWEEN KEELBEAM PANELS CORRODED ON BOTH ENDS, STIFFENER CORRODED BEYOND LIMITS, R & R IAW SRM 51-40-02, PARA 4B AND 51-40-0, ACFT WAS GROUNDED.
